# SDR UF6A970402

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- Engine: Pwa PW126A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 7919002002
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 4,492 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5703 - NR 1 ENGINE CONTROL FROZEN.  MAINTENANCE REMOVED AND REPLACED NR 1 EEC.  SYSTEM OPS CHECK GOOD.  (X)
